# SDR HALA2009082800399

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 17,885 hours, 16,359 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Line
- Condition: Misinstalled
- Location: Anti Skid System
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMP OF ANTI-SKID BRAKE RELEASE TEST AMM 32-45-00-730-804 TEST FOR LT HYD SYS, COMMAND FOR NR 3 WOULD RELEASE NR 4 BRAKE AND COMMAND FOR NR 4 WOULD RELEASE NR 3 BRAKE.  FOUND NR 3 AND NR 4 BRAKE LINES CROSSED (AFT SIDE).  REROUTED BRAKE LINES TO CORRECT BRAKE.  ACCOMP AMM 32-45-00 ANTI-SKID BRAKE RELEASE TEST, TEST OK.  ACCOMP ANTI-SKID RTS TEST.  TEST PASSED.  LEAK CK GOOD.  OK FOR SERVICE.
